# SDR SWIA2025022841218

- Difficulty date: December 18, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 39,412 hours, 37,907 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR STOPS WORN(5EACH) MARKED. CAMP # 29339521.     (C-CHECK RO 2/27/2025)    COMPLIED WITH BLEND REPAIR TO THE SERVICE DOOR SUROUND STOP FITTING AT FS349 REF REO 601R-53-21-3712 REV -A 2025-02-25. ALL CHECKS GOOD. COMPLIED WITH TASK CARD 51-900-1003-SKY
